# SDR REXA2013020300088

- Difficulty date: February 2, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 18,148 hours, 15,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FACE HAS 12 GOUGED AREAS.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
